# SDR UIEA2021032100659

- Difficulty date: March 23, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 92,656 hours, 19,742 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Switch
- Part number: 60B4001342
- Condition: Failed
- Location: Fuel Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POWER  TO  RE FUELING PANEL  INTERMITTANTLY  DOES  NOT  TURN OFF  WHEN  FUELING   PANEL  DOOR  IS CLOSED  MUT TAP ON  PROX SENSOR      P/N  6B8-2( REMOVED/REPLACED FUELING PWR CTL SW AND OPS CHECK OK AMM 28-21-09.  )
